Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Imbedding classes and $ n$-minimal complexes


Author: Brian R. Ummel
Journal: Proc. Amer. Math. Soc. 38 (1973), 201-206
MSC: Primary 57C35; Secondary 55D10
MathSciNet review: 0317336
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algebraic and geometrical techniques are used to study examples (new and previously conjectured) of $ n$-dimensional simplicial complexes which cannot be topologically imbedded in Euclidean $ 2n$-space, but each proper subcomplex of any of them can be imbedded in Euclidean $ 2n$-space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C35, 55D10

Retrieve articles in all journals with MSC: 57C35, 55D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0317336-9
PII: S 0002-9939(1973)0317336-9
Keywords: Imbedding, imbedding class, deleted product, $ n$-minimal complex
Article copyright: © Copyright 1973 American Mathematical Society